Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Hodges-Lehmann scale estimator for Cauchy distribution|
|Citation:||Communications in Statistics-theory and Methods, 2012; 41(20):3621-3632|
|Publisher:||Marcel Dekker Inc|
|O.Y. Kravchuk, P.K.Pollett|
|Abstract:||We draw here on the relation between the Cauchy and hyperbolic secant distributions to prove that the MLE of the scale parameter of Cauchy distribution is log-normally distributed and to study the properties of a Hodges-Lehmann type estimator for the scale parameter. This scale estimator is slightly biased but performs well even on small samples regardless of the location parameter. The asymptotic efficiency of the estimator is 98%.|
|Keywords:||rank tests; Hodges-Lehamnn estimator; scale estimation; hyperbolic secant distribution|
|Rights:||Copyright © Taylor & Francis Group, LLC|
|Appears in Collections:||Agriculture, Food and Wine publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.